MAUDE Adverse Event Report: PERFUSION SYSTEMS CANNULA 75324 ART BLUE TIP 24FR; CATHETER, CANNULA AND TUBING, VASCULAR, CARDIO

PERFUSION SYSTEMS CANNULA 75324 ART BLUE TIP 24FR; CATHETER, CANNULA AND TUBING, VASCULAR, CARDIO
Model Number 75324
Medical Device Problem Code Misassembled During Installation (4049)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/31/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
 
Event or Problem Description
It was reported that prior to use, a packaging irregularity occurred involving the dl straight tip arterial cannulae, where cannula 75324 was found in the 75318 cannula pack.The cannula 75318 pack contained 3 pieces of cannula 75324 instead of only cannula 75318items as expected.The cannulae will be used.There was no patient involved.Medtronic received additional information that the devices were not re-packed at the facility, and the packages were not re-labelled at this facility.Medtronic received additional information that 3 units of 75324 cannulae were included in the box labelled as 75318 cannula.Instead of containing only 20 units of 75318 cannula, the box had 23 units of cannulae in total.It contained 20 units of 75318 and 3 units of 75324.
 
Additional Manufacturer Narrative
Additional information h6.4 eval code conclusion (fdc/annex d): this field was updated.Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.

Brand Name
CANNULA 75324 ART BLUE TIP 24FR
Common Device Name
CATHETER, CANNULA AND TUBING, VASCULAR, CARDIO
Manufacturer (Section D)
PERFUSION SYSTEMS
7611 northland dr
brooklyn park MN 55428
Manufacturer (Section G)
PERFUSION SYSTEMS
7611 northland dr
brooklyn park MN 55428
Manufacturer Contact
alison sweeney
parkmore business park west
galway 
EI  
091708096
MDR Report Key23665346
Report Number2184009-2025-01541
Device Sequence Number13007527
Product Code DWF
UDI-Device Identifier00643169084384
UDI-Public(01)00643169084384(17)280813(10)0232023141
Combination Product (Y/N)N
Initial Reporter CountryID
PMA/510(K) Number
K840001
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Distributor
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 02/06/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number75324
Device Catalogue Number75324
Device Lot Number0232023141
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/31/2025
Supplement Date Received by Manufacturer01/15/2026
Initial Report FDA Received Date11/27/2025
Supplement Report FDA Received Date02/06/2026
Date Device Manufactured08/14/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown